# SDR ASAA2019100863960

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 45,613 hours, 13,842 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7593
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 53,253 hours, 20,923 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FADEC SYSTEM TEST, TEST 12 ACTUATOR TEST FAILS DISPLAY LPTACC DEMAND AND POS SIGNALS DISAGREES MAINT MSG 75-20532. GROUNDED - YES. REPLACED #2 ENGINE EEC PER B737-800 AMM 73-21-60, FADEC SYSTEM TESTS PASS. RAN TEST 12 ACTUATOR TEST. NO FAULTS NOTED.
